Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 225, NWS Springfield, MO

October 17, 20075 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 17, 2007, 9:38 PM CDT for 5 counties in Missouri. It was in force for 67 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 9:38 PM CDT (02:38 UTC)
Expired
Oct 17, 2007, 10:45 PM CDT
In force
67 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 10:08 PM CDTTSTM WND DMGAurora, MODAMAGE TO PRIVACY FENCE AND SIDING TO HOME. WINDOW BLOWN OUT.
Oct 17, 10:10 PM CDTTSTM WND DMGCassville, MOTREES DOWN CAUSING ROOF DAMAGE.
Oct 17, 10:13 PM CDTTSTM WND GST 601 N Cassville, MO
Oct 17, 10:27 PM CDTTSTM WND DMG3 Nw Eagle Rock, MOLARGE TREE DOWN ON HIGHWAY 112.
Oct 17, 10:30 PM CDTTSTM WND DMGSeligman, MOROOF DAMAGE TO MOBILE HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 5:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 180240
SVRSGF
MOC009-097-109-119-145-180345-
/O.NEW.KSGF.SV.W.0225.071018T0238Z-071018T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1045 PM CDT.

* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
  RIDGLEY...MOVING NORTHEAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SARCOXIE AND EXETER BY 945 PM CDT.
  PURDY...PIERCE CITY AND CASSVILLE BY 950 PM CDT.
  MONETT BY 955 PM CDT.
  VERONA...MOUNT VERNON AND MILLER BY 1005 PM CDT.
  AURORA BY 1010 PM CDT.
  MARIONVILLE BY 1015 PM CDT.

THE TOWNS OF WENTWORTH...AVILLA...MAPLE GROVE...LA RUSSELL...
BUTTERFIELD...EAGLE ROCK...GOLDEN...STOTTS CITY...RED OAK AND
PLEASANT RIDGE ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 58.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS THE AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3716 9448 3729 9407 3728 9362 3693 9361
      3692 9363 3683 9363 3682 9361 3651 9360
      3648 9385 3649 9452
TIME...MOT...LOC 0238Z 242DEG 40KT 3727 9429 3667 9403

$$

ANGLE
1 follow-up statement
000 
WWUS53 KSGF 180346
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT WED OCT 17 2007

MOC009-097-109-119-145-180356-
/O.EXP.KSGF.SV.W.0225.000000T0000Z-071018T0345Z/
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-MCDONALD MO-
1046 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR BARRY...LAWRENCE...MCDONALD...
NEWTON AND SOUTHERN JASPER COUNTIES EXPIRES AT 1045 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3716 9448 3729 9407 3728 9362 3693 9361
      3692 9363 3683 9363 3682 9361 3651 9360
      3648 9385 3649 9452
TIME...MOT...LOC 0238Z 242DEG 40KT 3727 9429 3667 9403

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:40 PM CDT, 58 minutes earlier.

Area forecast discussion, Oct 17, 8:40 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 PM CDT WED OCT 17 2007

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE SEVERE WEATHER THREAT CONTINUES ACROSS THE CWA THIS
EVENING...AND WILL SPREAD INTO THE OVERNIGHT HOURS AS A SECOND
WAVE OF SEVERE STORMS APPROACHES THE AREA.

THE MAIN UPPER LEVEL WAVE IS CURRENTLY LOCATED OVER CENTRAL KANSAS
EXTENDING SOUTH INTO NORTHERN TEXAS. A STRONG 100 KT UPPER LEVEL
JET IS RIDING UNDER THE WAVE. THIS IS ALLOWING A VERY STRONGLY
SHEARED ENVIRONMENT ACROSS THE REGION. 0-6 KM BULK SHEAR VALUES OF
50 TO 70 KTS ARE PRESENT. CONVECTION CONTINUES TO DEVELOP AND MOVE
EAST OVER EASTERN KANSAS AND EASTERN OKLAHOMA AHEAD OF THIS UPPER
LEVEL ENERGY AND AHEAD OF AN APPROACHING DRY LINE. A SECOND ROUND
OF SEVERE STORMS WILL BE LIKELY ACROSS THE ENTIRE CWA...GIVEN THE
STRONGLY SHEARED ENVIRONMENT. THE MAIN THREAT WILL BE DAMAGING WINDS
WITH ANY LINE SEGMENTS THAT FORM. WITH THE STRONG SHEAR
PRESENT...ROTATING SUPERCELLS WILL ALSO BE POSSIBLE...WITH LARGE
HAIL AND ISOLATED TORNADOES POSSIBLE.

THE DRY LINE AND UPPER LEVEL ENERGY WILL PUSH FROM WEST TO EAST ACROSS
THE CWA INTO THE OVERNIGHT HOURS...AND WILL EXIT THE CWA BY DAY
BREAK. AS THIS STRONG STORM SYSTEM MARCHES THROUGH...ALL MODES OF
SEVERE WEATHER WILL BE POSSIBLE.

WISE

&&

.DISCUSSION...
/ISSUED 712 PM CDT WED OCT 17 2007/

SEVERE WEATHER REMAINS A GOOD BET LATE THIS AFTERNOON AND DURING
THE OVERNIGHT HOURS...MAINLY BEFORE 3 AM. THERMODYNAMICS REMAIN
VARIABLE FOR SEVERE WEATHER WITH INDICES ACTUALLY INCREASING DURING
THE EVENING HOURS. AFTER TONIGHT...MUCH CALMER WEATHER WILL
DEVELOP...HOWEVER GUSTY SURFACE WINDS WILL LIKELY INCREASE FROM
THE WEST AND NORTHWEST ON THURSDAY AS THE STORM SYSTEM MOVES
NORTHEAST OF THE REGION. TEMPERATURES WILL LIKELY RISE ACROSS
WESTERN MISSOURI AND SOUTHEAST KANSAS BEFORE NOON THURSDAY...THEN
REMAIN STREADY OR SLOWLY FALL AS CLOUD COVER AND STRONG COLD AIR
ADVECTION BEGINS TO SPREAD ACROSS THE OZARKS. THE EASTERN OZARKS
WILL LIKELY RISE INTO THE 70S WITH A FEW 80S POSSIBLE IN SOUTH
CENTRAL MISSOURI WHERE A POCKET OF WARMER AIR WILL RESIDE THROUGH
THE DAY.

FRIDAY AND SATURDAY WILL BE A TRANSITION FROM COOLER AIR TO MUCH
WARMER AIR AS A RIDGE BEGINS TO BUILD ACROSS THE CENTRAL U.S.
92/85H WILL LIKELY RISE INTO THE TEENS WHICH WILL PROVIDE SURFACE
TEMPERATURES IN THE 70S AND LOWER 80S. SUNDAY MAY GET ANOTHER VERY
WARM DAY BUT THIS DEPENDS UPON THE AMOUNT OF CLOUD COVER AND
TIMING OF THE COLD FRONT.

PREVIOUS EXTENDED FORECAST MODELS HAVE NOT BEEN CONSISTENT IN THE
MID/LONG TERM RANGE WHICH REMAINS A PROBLEM WITH TIMING AND THE
OVERALL EXTENT OF THE COLD AIR ADVECTING SOUTHWARD EARLY NEXT
WEEK. ALTHOUGH THE GFS ENSEMBLES REMAIN THE FAVORITE WITH THE MEAN
UPPER AIR FLOW...DIFFERENCES ARISE IN SURFACE
CONDITIONS...ESPECIALLY THE TIMING OF THE COLD FRONT WHICH MAY
WAIT UNTIL SUNDAY EVENING. HAVE CONTINUED TO LEAN TOWARD HPC
GUIDANCE...BUT HAVE SEVERAL CONCERNS WITH THE AMOUNT OF RAINFALL
AND HOW LONG IT WILL REMAIN WITH THIS TYPE OF PATTERN.
ANYWAY...CONFIDENCE AFTER SUNDAY REMAINS VERY LOW WITH ANY ONE
SOLUTION.

JLT

&&

.AVIATION...

SCATTERED THUNDERSTORMS ONGOING ACROSS THE AREA AT THIS TIME WITH
A SECOND LINE EXPECTED TO AFFECT THE AREA FROM 01-09Z. CEILINGS
WILL VARY FROM VFR TO MVFR WITH IFR CEILINGS AND VISIBILITIES IN
AND NEAR THE THUNDERSTORMS. COULD ALSO BE SOME RESIDUAL FOG
PRESENT UNTIL AFTER SUNRISE. VFR CONDITIONS WILL THEN PREVAIL
THROUGH THE REMAINDER OF THE PERIOD.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 17, 8:05 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT WED OCT 17 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
805 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  POSSIBILITY EXISTS FOR STRONG AND LONG TRACKED TORNADOES...
  DAMAGING WINDS TO 70 MPH...AND LARGE HAIL UP TO THE SIZE OF
  GOLFBALLS.

  AREAS AFFECTED AND TIMING:

  ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND
  WEST OF HIGHWAY 65 THROUGH THIS EVENING...AND ACROSS THE ENTIRE
  OUTLOOK AREA FROM LATE EVENING INTO THE OVERNIGHT HOURS.

  DISCUSSION:

  A STRONG STORM SYSTEM WILL CONTINUE TO PUSH ACROSS THE PLAINS
  THIS EVENING INTO THE OVERNIGHT HOURS. CONVECTION CONTINUES
  ACROSS EASTERN KANSAS AND EASTERN OKLAHOMA. THE PRESENCE OF DEEP
  LOW LEVEL MOISTURE AND STRONG WINDS IN THE LOWER LEVELS...WILL
  CONTINUE TO ALLOW FOR ROTATING SUPERCELLS ACROSS THE AREA.
  STRONG LINE SEGMENTS WILL ALSO BE POSSIBLE...WITH DAMAGING
  STRAIGHT LINE WINDS POSSIBLE. A STRONG UPPER LEVEL WAVE AND
  ASSOCIATED JET STREAM IS PUSHING ACROSS CENTRAL OKLAHOMA AND
  WILL PUSH OVER TO THE NORTHEAST OVERNIGHT. AS THIS SYSTEM
  APPROACHES THE AREA THIS EVENING INTO THE OVERNIGHT
  HOURS...ANOTHER ROUND OF SEVERE WEATHER WILL EXIST ACROSS THE
  AREA. DISCRETE ROTATING SUPERCELLS WILL PRODUCE LARGE HAIL AND
  DAMAGING WINDS. SOME OF THESE STORMS WILL ALSO BE CAPABLE OF
  PRODUCING STRONG AND LONG TRACK TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 ANOTHER STORM SYSTEM WILL DEVELOP IN THE PLAINS ON SUNDAY
 BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA LATE SUNDAY AND
 SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME SOUTHEAST
 KANSAS AND WESTERN MISSOURI THIS EVENING AND ACROSS THE ENTIRE AREA
 LATE THIS EVENING INTO THE OVERNIGHT HOURS. &&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Oct 17, 7:56 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TORNADO          1 E CAVE SPRINGS        37.35N 93.45W
10/17/2007                   GREENE             MO   EMERGENCY MNGR

            MINOR STRUCTURAL DAMAGE TO A HOUSE, BARN, AND TREES.

&&

BARJENBRUCH
Local storm report, Oct 17, 8:25 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             LIBERAL                 37.56N 94.52W
10/17/2007  E1.00 INCH       BARTON             MO   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Oct 17, 9:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND GST     4 SW JOPLIN             37.04N 94.56W
10/17/2007  E60 MPH          NEWTON             MO   AMATEUR RADIO

            60 MPH WIND GUST AT INTERSTATE 44 AND THE MISSOURI STATE
            LINE.

&&

BARJENBRUCH
Local storm report, Oct 17, 9:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     BAXTER SPRINGS          37.02N 94.74W
10/17/2007                   CHEROKEE           KS   EMERGENCY MNGR

            NUMEROUS TREES DOWN. THE ENTIRE TOWN IS WITHOUT POWER.

&&

BARJENBRUCH
Local storm report, Oct 17, 9:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     PINEVILLE               36.59N 94.38W
10/17/2007                   MCDONALD           MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN PINEVILLE...AND ON H HIGHWAY
            BETWEEN PINEVILLE AND NOEL.

&&

BARJENBRUCH
Local storm report, Oct 17, 9:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
10/17/2007                   JASPER             MO   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN ACROSS THE CITY OF JOPLIN.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 8:49 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton56 min
Oct 17, 9:34 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon56 min
Oct 17, 9:49 PM CDTSevere Thunderstorm WarningSGFOregon42 min
Oct 17, 9:57 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk, St. Clair63 min
Oct 17, 10:05 PM CDTSevere Thunderstorm WarningSGFGreene70 min
Oct 17, 10:12 PM CDTSevere Thunderstorm WarningSGFChristian33 min
Oct 17, 10:21 PM CDTSevere Thunderstorm WarningSGFOzark54 min
Oct 17, 10:40 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney70 min
Oct 17, 10:50 PM CDTSevere Thunderstorm WarningSGFDallas, Webster55 min
Oct 17, 10:52 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell53 min
Oct 17, 11:19 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright43 min
Oct 17, 11:22 PM CDTSevere Thunderstorm WarningSGFShannon, Texas53 min
Oct 17, 11:40 PM CDTSevere Thunderstorm WarningSGFPulaski, Texas55 min
Oct 17, 11:44 PM CDTSevere Thunderstorm WarningSGFDent76 min
Oct 18, 12:05 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps52 min
Oct 18, 12:18 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark57 min
Oct 18, 12:49 AM CDTSevere Thunderstorm WarningSGFHowell51 min
Oct 18, 1:13 AM CDTSevere Thunderstorm WarningSGFOregon59 min
Oct 18, 1:32 AM CDTTornado WarningSGFHowell, Oregon42 min
Oct 18, 1:47 AM CDTSevere Thunderstorm WarningSGFShannon27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.